# SDR AALA202401303998

- Difficulty date: January 27, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N970UY
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 49,149 hours, 18,393 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Decoder
- Part number: Z043H000351A
- Part serial: 043H00021376
- Condition: Faulty
- Location: F/A Panel
- Part time: 33,921 hours, 13,744 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT PANEL HAS INDICATION THAT THERE IS A LOW BOTTLE PRESSURE AT EXIT ROW 2R. REMOVED AND INSTALLED DECODER/ENCODER B UNIT (300RH4) PER AMM 23-73-47-401.
